# SDR MWEA95339

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115573
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND INTERCOSTAL CRACKED AT STA 150 RT SIDES, JUST FWD OF GALLEY SERVICE DOOR 54 ABOVE CUSP LINE.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 53-01 FIG 2 SHT 4, RETURNED A/C TO SERVICE.
